# SDR REXA04032

- Difficulty date: November 15, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,437 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO ON APPROACH WHEN SELECTED TO THIRTY.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.
